advertisement
Question
Posted by: Rose | 2007/06/12

Grand Pa powders

I take grand pa powders on a daily basis. Take about 2 to 3 a day. ( It is basicly an aspirin and caffeine powder). If I read the info about aspirin on this web site, it does not seem to be so bad at all? Im still worried, for my GP told me that is causes stomach ulcers.

Advice and info please

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Rose
There are 2 dangers - peptic ulcers and Kidney damage. Kidney damage called analgesic nephropathy, can result from taking painkillers every day for several years. Analgesic nephropathy is a chronic kidney disease that over years gradually leads to irreversible kidney failure and the permanent need for dialysis or a kidney transplant to restore renal function.
see http://www.healthsystem.virginia.edu/uvahealth/adult_urology/analge.cfm

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement